Angela A. Otedo
Health educationPediatricsReferralVital signsLamivudineAbacavirPoison controlPhysical examinationMedicinePill
1Publications
0Citations
Publications 1
Newest
#1Bryan A. Ogoti (UoN: University of Nairobi)
Last. T Chokwe (UoN: University of Nairobi)H-Index: 7
view all 3 authors...
Introduction: Toxic side effects from antiretroviral overdose in children have not been widely reported. Antiretroviral drugs are widely used as oral medications throughout sub-Saharan Africa. Patient presentation: We describe the clinical presentation and management of a 3-year-old male in rural Kenya, who accidentally overdosed on abacavir/lamivudine combination pills. The number of pills taken was approximately 250 tablets, that is 15 g of abacavir and 7.5 g of lamivudine. He presented 24 hou...
Source
This website uses cookies.
We use cookies to improve your online experience. By continuing to use our website we assume you agree to the placement of these cookies.
To learn more, you can find in our Privacy Policy.